# SDR 492AE0278

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N492AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0278
- Aircraft time: 2,272 hours, 8,301 cycles
- Engine: Pwa PW206A
- Engine time: 2,271 hours, 5,463 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER A NORMAL SHUT DOWN NR 1 ENGINE RESTARTED ON ITS OWN AFTER ALL POWER AND SWITCHES WERE IN THE OFF POSITION.  AFTER INSPECTING THE ENGINE, FOUND MANY POWER TURBINE BLADES MELTED.  THIS ENGINE JUST CAME BACK 30.4 HOURS AGO AT OVERHAUL FACILITY.  THE ENGINE IS A PW206B, I COULD NOT FIND THAT IN THE ABOVE SERIAL NUMBER SECTION
